# SDR 2016FA0000487

- Difficulty date: October 10, 2016
- Submitted: October 11, 2016
- Operation: General aviation
- Aircraft: N924MM
- Make and model: Cessna 172S
- Aircraft serial: 172S11056
- Aircraft time: 2,647 hours
- Engine: Lyc IO360L2A
- Engine time: 2,647 hours
- Propeller: Mcauly 1A170E
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Pushrod
- Part number: 15F1995730
- Condition: No Test
- Location: Nr 4
- Part time: 2,647 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE CYLINDER NR 4 EXHAUST FAILED THE DRY VALVE LASH CLEARANCE CHECK, TOO TIGHT, REMOVED  AND INSTALLED A NEW  PUSHROD.
